English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A unifying framework for robot control with redundant DOFs

Peters, J., Mistry, M., Udwadia, F., Nakanishi, J., & Schaal, S. (2007). A unifying framework for robot control with redundant DOFs. Autonomous Robots, 24(1), 1-12. doi:10.1007/s10514-007-9051-x.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-CB73-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-BB2A-C
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Peters, J1, 2, Author              
Mistry, M, Author
Udwadia, F, Author
Nakanishi, J, Author
Schaal, S, Author
Affiliations:
1Department Empirical Inference, Max Planck Institute for Biological Cybernetics, Max Planck Society, ou_1497795              
2Max Planck Institute for Biological Cybernetics, Max Planck Society, Spemannstrasse 38, 72076 Tübingen, DE, ou_1497794              

Content

show
hide
Free keywords: -
 Abstract: Recently, Udwadia (Proc. R. Soc. Lond. A 2003:1783–1800, 2003) suggested to derive tracking controllers for mechanical systems with redundant degrees-of-freedom (DOFs) using a generalization of Gauss’ principle of least constraint. This method allows reformulating control problems as a special class of optimal controllers. In this paper, we take this line of reasoning one step further and demonstrate that several well-known and also novel nonlinear robot control laws can be derived from this generic methodology. We show experimental verifications on a Sarcos Master Arm robot for some of the derived controllers. The suggested approach offers a promising unification and simplification of nonlinear control law design for robots obeying rigid body dynamics equations, both with or without external constraints, with over-actuation or underactuation, as well as open-chain and closed-chain kinematics.

Details

show
hide
Language(s):
 Dates: 2007-10
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1007/s10514-007-9051-x
BibTex Citekey: 4862
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Autonomous Robots
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Dordrecht, New York, NY : Kluwer Academic Publishers, Springer
Pages: - Volume / Issue: 24 (1) Sequence Number: - Start / End Page: 1 - 12 Identifier: ISSN: 0929-5593
CoNE: https://pure.mpg.de/cone/journals/resource/954925568789